Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tom seb derm

(ro) accutane(isotretinoin and seb derm

hi

ive been looking at theses boards for some time and they seem very helpful, anyway my question is about accutane(isotretrinion) and seb derm. I basically have mild acne and seborhic dermatitus which makes the cane a real problem to treat with creams gels etc. I have spoken to my derm about taking accutane for the cane which she has agrred to prescribe however she has said that it may make the seborhic dermatitus worse but also said that some people take it for seborhis dermatitus which has left me a little confusised about how the seborhic dermatitus will react. Away to cut the rambling short i was wondering has anyone here eiether taken acutane for seborhic dermatitus or taken it for acne and also had seborhic dermatitus. How di the seborhic dermatitus react did it get better or worse and was this permanent ie what happened when you stopped taking accutane.

many thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×